Botox Side Affects In Neck And Back

4 Replies Updated



Conversation Starter

Patti Says:
via mobile

My pain management Dr. Has been giving me botox injections in my neck and upper back ,as a result I am in worse pain can't move my neck ,my head wants to lean to the left,can't have anyone touch my upper back,and I have to take more pain meds. Is this a bad reaction? First it was Botox and now same type of injection but different name. I am going to refuse to get anymore. Are these bad side effects?


Showing Replies 1 - 4 of 4 RSS Feed


Page of 1     Sorted By:
1
Patti Says:
via mobile

Added message:please give me an answer my upper back and neck are causing me a lot of pain. Thank you in advance!

REPLYSHAREREPORT
Was this helpful?      0  
2
Verwon Says:

Hello, Patti! How are you?

Yes, it sounds like you may be experiencing some bad side effects. The FDA does list that as being possible, though most people don't experience such issues.

Other side effects can include administration site reaction, rash, and numbness.

Have you had your doctor check out these issues? Are you on any other medications?

REPLYSHAREREPORT
Was this helpful?      1  
3
Patti Says:
via mobile

Yes I take a lot of meds. Percocet 10/325, Opana Er 20,Soma 350, Terazadone 100mg,Lipitor10, benydrel ,Celexa 40,Toviaz4mg,Melatonin 10mg,Flonaze 50 mcg , Stiolto2.5mcg, Albuteral , Tylenol Extra strength Pm,Vit. D, Calcium600mg.

REPLYSHAREREPORT
Was this helpful?      0  
4
Patti Says:
via mobile

I have not seen my Dr. until Dec.1st.I had told him about the botox causing me the same problems,and he wanted me to try another type of injection that does the exact same thing.So I am in extreme pain for another month or more.I can't take this pain much longer.

REPLYSHAREREPORT
Was this helpful?      0  


Viewing page 1 of 1     Reply


More Discussions:

side affects of taking 10mg of Zolpidem and 300mg of Venlafaxine
What is some of the side affects and should I be worried? With combining these drugs, and if they might be drinking also... 3 replies
side effects of gabapentin off it 2 weeks with terrible side affects docs not doing much at all just me not coping and very depressed weird help
Side affects of being on gabapentin...off it 2 weeks now and have alot of really bad stuff going on..docs not helping me... 24 replies
I Am 31 Year Old Female And Taking Libotryp Espazine H alf A Doze Of Arkaprop From Past 5 Years Wat Are The Side Affects
I am a 31 year old female ,and taking libotryp,espazine(1mg) and half a doze of Arkaprop at night. These medicines i am ... 1 reply
Nuvigil side effects Extreme neck spine back pain
I started nuvigil 1/4 of 150mg tablet or 37mg in the morning. The first two weeks were great , it was like my mind was a... 3 replies
side affects and withdrawal
My husband was diagnosed with lupus in july 2007. he was put on prenisone and then in January 2008 he started on cellcep... 1 reply
ANDROGEL SIDE AFFECTS
HAVE BEEN USING ANDROGEL FOR ABOUT 5 MOUNTHS, AND HAVE NOTCIED A DISTINCT CHANGE IN HAIR ON MY HEAD. IT IS KNOW VERY DRY... 4 replies
carbilev side affects and treatment
I have been on carbilev since January 2013., although not diagnosed with parkinsons the neurologist is treating me for i...
Citalopram and side affects?
i just stared takinh these 3 days ago, i have noticed they make me tired, shaky, dry mouth,clumsy. somewhat disorented, ... 15 replies
Hydromorphone and late side affects
I have been taking a low dose Hydromorphone 2mg 3 times daily for 2 years now due to chronic pain from injuries I sustai... 3 replies
Uses Of Rotoheal Tablet and side affects
I have been prescribed tab rotoheal by my orthopeadic surgeon for my fractured leg, what are the benefits & side eff... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 21 November 2016.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA